# SDR CALA2025091508876

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 77,166 hours, 33,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3455
- Condition: No Test
- Location: Zone 200
- Part time: 24,047 hours, 11,107 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT RT MESSAGE AFTER EMERGENCY LIGHTS TEST NEEDS REPLACED.   R & R RT ESPU. REF: AMM TASK 33-51-38-000-002-A & TASK 33-51-38-400-002-A. OP CHECK TEST OKAY, IAW AMM TASK 33-51-00-710-001-A.
